International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 479-488

Asymptotic theory for a critical case for a general fourth-order differential equation

A. S. A. Al-Hammadi

Department of Mathematics, College of Science, University of Bahrain, P.O. Box 32088, Isa Town, Bahrain

Received 27 November 1996; Revised 11 November 1997

Copyright © 1998 A. S. A. Al-Hammadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we identify a relation between the coefficients that represents a critical case for general fourth-order equations. We obtained the forms of solutions under this critical case.